OVERDOSE: Limbrick Crack Cocaine and Fentanyl

Advertisement
SELECT HOW TO SHARE

(THUNDER BAY, ON) – An early morning overdose has rocked the Limbrick neighbourhood today. A woman was found unresponsive in a unit in the housing complex.

She was located on the floor and was completely unresponsive. She was Narcan’d by people in the home and regained consciousness.

Advertisement

She was smoking crack cocaine followed by fentanyl, which ultimately proved to be too much for her to handle resulting in her unavoidable overdose. Lucky for her, someone noticed and revived her.

The Thunder Bay Police Service along with Superior North EMS responded to the early morning scene. The woman was taken to hospital by ambulance for further monitoring, but is expected to survive.

Narcan is a opiate overdose reversing drug, it temporarily reveres overdose symptoms so that medical professionals have additional time to begin treatment after an overdose occurs. Ask your pharmacist about how you can obtain a free Narcan kit along with free training on how to use it.

Advertisement

If you are thinking about getting sober, please reach out to the Thunder Bay Counselling Centre at 807-684-1880 and ask them about what your next steps are. You also have the option of speaking to the staff at the Simpson Street Overdose Prevention Site about your recovery options as well.

SELECT HOW TO SHARE

5 Replies to “OVERDOSE: Limbrick Crack Cocaine and Fentanyl”

  1. There need to be a BAN on Narcan PERIOD! None of these people contribute anything to society and most likely never will. I’m so sick of reading about this crap every single day.

    1. How sad and disgusting that you would amke such a comment. Maybe try using your REAL name so people who live and work with you can see and treat you accordingly.
      These are the some of most vulnerable people in our society. They are daughters and sons, sisters and brothers, parents and friends. You obviously do NOT understand the gravity or far-reaching extent of the opioid crisis.

    2. Ryan, I agree with you, I’m sick of all the overdoses every other day. Narcan is only enabling continued drug use and it has to stop. If you are doing hard drugs and relying on Narcan to save you, you are only delaying the inevitable…..death. Finding help to stop the drug use is the right answer, not the continued use of drugs.

Comments are closed.